# SDR UPS06548731

- Difficulty date: December 6, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS OFF, LIGHT NEXT TO SWITCH IS INOP, DOES NOT ILLUMINATE IN TEST MODE.  RELAMPED, OPS CKS NORMAL PER MM 33-10-01.
